# SDR 07FDEA01160

- Difficulty date: March 28, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FINDINGS ON RT WING TOP SKIN RIB 1-25 REPAIR PERFORMED BY BLEND IAW EA 6-5720-106375 AND RAS/BAE/1004284/2007 ISS.A.
